MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 1/1+ 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 1/1+ 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33681106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Implant Pain (4561); Swelling/ Edema (4577); Joint Impingement (4834)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: study: stryker itar-2 subject: (b)(6).During 2y follow-up visit on (b)(6) 2024, subject reported increasing pain and swelling to the inside aspect of the left ankle.Musculoskeletal exam indicated diffuse tenderness to the medial region of the left ankle and significant discomfort to the medial gutter.Imaging results showed a stable appearing left total ankle replacement with no lucency around the hardware.Possible impingement of the medial gutter was noted.Subject will continue to follow-up with surgeon and if pain continues the patient could require medial gutter debridement or possibly a spect ct scan.Subject was prescribed meloxicam for pain.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported: "study: stryker itar-2 subject: (b)(6)." during 2y follow-up visit on (b)(6) 2024, subject reported increasing pain and swelling to the inside aspect of the left ankle.Musculoskeletal exam indicated diffuse tenderness to the medial region of the left ankle and significant discomfort to the medial gutter.Imaging results showed a stable appearing left total ankle replacement with no lucency around the hardware.Possible impingement of the medial gutter was noted.Subject will continue to follow-up with surgeon and if pain continues the patient could require medial gutter debridement or possibly a spect ct scan.Subject was prescribed meloxicam for pain.

Brand Name
INFINITY EVERLAST SZ 1/1+ 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21035636
Report Number3010667733-2024-01108
Device Sequence Number7655955
Product Code HSN
UDI-Device Identifier00889797074353
UDI-Public00889797074353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33681106
Device Lot Number1684261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight99 KG